×

zbMATH — the first resource for mathematics

New identities involving Bernoulli and Euler polynomials. (English) Zbl 1085.05017
Summary: Using the finite difference calculus and differentiation, we obtain several new identities for Bernoulli and Euler polynomials; some extend Miki’s and Matiyasevich’s identities, while others generalize a symmetric relation observed by Woodcock and some results due to Sun.

MSC:
05A19 Combinatorial identities, bijective combinatorics
11B68 Bernoulli and Euler numbers and polynomials
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Abramowitz, I.A. Stegun (Eds.), Handbook of Mathematical Functions, Dover Publications, New York, 1972.
[2] Dilcher, K., Sums of products of Bernoulli numbers, J. number theory, 60, 23-41, (1996) · Zbl 0863.11011
[3] G.V. Dunne, C. Schubert, Bernoulli number identities from quantum field theory, preprint, 2004, .
[4] Faber, C.; Pandharipande, R., Hodge integrals and gromov – witten theory, Invent. math., 139, 173-199, (2000) · Zbl 0960.14031
[5] Gessel, I.M., On Miki’s identity for bernouli numbers, J. number theory, 110, 75-82, (2005) · Zbl 1073.11013
[6] Graham, R.L.; Knuth, D.E.; Patashnik, O., Concrete mathematics, (1994), Addison-Wesley Reading, MA · Zbl 0836.00001
[7] Y. Matiyasevich, Identities with Bernoulli numbers, \(\sim\), 1997.
[8] Miki, H., A relation between Bernoulli numbers, J. number theory, 10, 297-302, (1978) · Zbl 0379.10007
[9] Rosen, K.H., Handbook of discrete and combinatorial mathematics, (2000), CRC Press Boca Raton · Zbl 1044.00002
[10] Shirantani, K.; Yokoyama, S., An application of \(p\)-adic convolutions, Mem. fac. sci. kyushu univ. ser. A, 36, 73-83, (1982) · Zbl 0507.12011
[11] Sun, Z.W., General congruences for Bernoulli polynomials, Discrete math., 262, 253-276, (2003) · Zbl 1134.11310
[12] Sun, Z.W., Combinatorial identities in dual sequences, European J. combin., 24, 709-718, (2003) · Zbl 1024.05010
[13] Z.W. Sun, On Euler numbers modulo powers of two, J. Number Theory, in press. .
[14] Woodcock, C.F., Convolutions on the ring of \(p\)-adic integers, J. London math. soc., 20, 101-108, (1979) · Zbl 0406.12009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.